MAUDE Adverse Event Report: Datascope Corp. MEGA 8Fr. 50cc IAB with Accessories, US Only; System, Balloon, Intra-Aortic And Control

Datascope Corp. MEGA 8Fr. 50cc IAB with Accessories, US Only; System, Balloon, Intra-Aortic And Control
Model Number 0684-00-0296-01U
Medical Device Problem Codes Restricted Flow rate (1248); Device Sensing Problem (2917); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
During an emergency support program call, an icu rn reported suboptimal augmentation on a cardiosave intra-aortic balloon pump (iabp) during use with a left axillary mega 8fr.50cc intra-aortic balloon (iab) catheter.After troubleshooting, the iab waveform remained abnormal and suggestive of a possible catheter restriction, which may have been related to catheter position or patient positioning.No patient harm or injury was reported.
 
Additional Manufacturer Narrative
Event site name: (b)(6) hospital.Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
MEGA 8Fr. 50cc IAB with Accessories, US Only
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key50896219
Report Number2248146-2026-0001571
Device Sequence Number6001494
Product Code DSP
UDI-Device Identifier10607567109619
UDI-Public(01)10607567109619(10)3000518871(17)281216(11)251216
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K091449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0296-01U
Device Catalogue Number0684-00-0296-01U
Device Lot Number3000518871
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE IABP (b)(4).
Patient Age66 YR
Patient SexMale
Patient Weight160 LB